Doctor insights on:
Accutane And Depression
Possibly: This is a potential risk so needs to be carefully considered and discussed with your doctor before starting this drug. Patients with history of depression are not a candidate for this drug. If you decide to go on this drug you need to report to your doctor immediately if you develop any symptoms of depression or mood change or thoughts of suicide. ...Read moreSee 1 more doctor answer
Include being down or sad most of the time, loss of interest/pleasure in usual activities, unintended increase or decrease in appetite/weight, sleeping more or less than usual, being agitated or lethargic, feeling worthless or inappropriately guilty or self critical, having difficulty concentrating or making decisions, & thinking of death & dying. Suicidal ...Read more
Information: You need to discuss that with your prescribing doctor. ...Read more
Maybe: The literature varies. Some point to no association, others to a idiosyncratic one... I.E. Hard to predict who would have such a response. However the majority of articles appeared to support some incidence of depression, mania and psychosis, such that treatment of patients with a psychiatric disorder, especially bipolar disorder, appears to pose a higher risk for exacerbation of symptoms. ...Read moreSee 1 more doctor answer
Is it okay to start taking Accutane with a history of generalized anxiety disorder and mild depression?
An answer: In my personal experiance as a psychiatrist, i would tell you to get a second opinion from your dermatologist about acne meds. For me, i think the risk of worsening of psych sx on Accutane is greater than the anxiety and depression my patients have from the acne itself. This is just my opinion. You should get some other opinions from other psychiatrists too. ...Read moreSee 1 more doctor answer
Monocycline and doxycycline have caused depression. Should i risk Accutane (isotretinoin)? What are my other options?
My girl is on accutane(20mg twice a day) for past one n a half month n she's experiencing dry stools, painful defecation, depression and crying spells?
Bad side effects: Depression can be one of the serious side effects of the Accutane. Please call the dermatologist who prescribed it to her and report the problem. He probably will take her off the medicine and give her a different treatment regimen. Meanwhile, I would stop taking it until you get his advice. ...Read more
I'm a sixteen year old girl, and i have had acne since i was thirteen. It is making me depressed and I'm too scared to go on accutane, any advice?
I've been on 30mg Accutane for 4 months im still breaking out and my face is red and my red marks are severe im so depressed is this normal?
Been on Accutane for ten days and currently for a while I have a slightly depressed scar that feels dry/crusty. This hasnthappnd before, is it healing?
Probably: Probably but see your dermatologist for evaluation and to discuss treatment options. ...Read more
- Talk to a doctor live online for free
- Is it dangerous to take lorazepam with tramadol for pain and depression?
- How to chose a cleansing and moisturizing regimen while on accutane?
- Accutane and joint pain
- Ask a doctor a question free online
- Accutane and milk thistle
- Will prozac help with my anxiety and phobias as well as depression
- Accutane and growth plates
- Accutane and marijuana
- Talk to a dermatologist online